my 16 year old had knee surgery and at first she was taking 6-8 vicodin 500mg a day now she has backed it off to about 2-4 a day she was in the shower today and kept complaining how hot she was and it wasn't hot in there at all next thing i know she said she was dizzy i reached in the shower to help hold her up and she blacked out and went limp for a couple minutes i then got her out of shower and all she wanted to do is lay on the cool bathroom floor
Yes, she may have a bit too much in her system or should have eaten before she took it. Give her some advil for the pain and make her eat and lay down so she wont get dizzy again and let some of it get out of her system. Make sure she eats before she takes it and give her a bit less than she had before and see how she is feeling in a hour. Pain meds can make you feel all those symptoms. If she is not better tomorrow, call the doctor. I am pretty sure she will be ok tomorrow though.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 4 answers
Posted 4 Feb 2010 • 1 answer
Posted 24 Oct 2011 • 1 answer
What does it mean when a black and blue mark from an abblasion surgery mean when it becomes painful?
Posted 19 Jun 2013 • 2 answers
Posted 27 Aug 2014 • 2 answers